# SDR 6CBA2022071722214

- Difficulty date: July 17, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1531
- Aircraft time: 7,560 hours, 6,807 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,978 hours, 6,314 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 70386221901
- Part serial: 13090547
- Condition: False Indication
- Location: Zone 100
- Part time: 7,560 hours, 6,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PROBLEM: DURING CLIMB-OUT ON FLIGHT FROM KDLZ TO KSAV, THE FLIGHT CREW REPORTED THE FOLLOWING DISCREPANCY. "DURING CLIMB OUT, RED ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER LIGHT TURBULENCE ENCOUNTER. NO OTHER INDICATIONS OF FIRE". AS A RESULT THEY DECLARED AN EMERGENCY AND DIVERTED TO KCMH WERE THEY LANDED WITHOUT INCIDENT. RESOLUTION: THE GIO MODULE IN THE MAU WAS FOUND TO BE THE ISSUE. THE GIO MODULE WAS REMOVED AND REPLACED IAW AMM 12-B-31-42-00-00A-920A-A. OPS CHECK GOOD. 
PERFORMED FIRE/OVERHEAT DETECTION ADJ/TEST IN ACCORDANCE WITH 12-B-26-10-00-00A-903A-A OPS CHECK GOOD NO DEFECTS NOTED.
